High Regularity of the Solution of a Nonlinear Parabolic Boundary-Value Problem
MetadataShow full metadata
The aim of this paper is to report some results concerning high regularity of the solution of a nonlinear parabolic problem with a linear parabolic differential equation in one spatial dimension and nonlinear boundary conditions. We show that any regularity can be reached provided that appropriate smoothness of the data and compatibility assumptions are required.
CitationBarbu, L., Morosanu, G., & Wendland, W. L. (2002). High regularity of the solution of a nonlinear parabolic boundary-value problem. Electronic Journal of Differential Equations, 2002(48), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.